edoc

Dynamical degrees of (pseudo)-automorphisms fixing cubic hypersurfaces

Blanc, Jérémy. (2013) Dynamical degrees of (pseudo)-automorphisms fixing cubic hypersurfaces. Indiana University mathematics journal, Vol. 62, H. 4. pp. 1143-1164.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6093982

Downloads: Statistics Overview

Abstract

We give a way to construct group of pseudo-automorphisms of rational varieties of any dimension that fix pointwise the image of a cubic hypersurface of p^n. These group are free products of involutions, and most of their elements have dynamical degree < 1. Moreover, the Picard group of the varieties obtained is not big, if the dimension is at least 3. We also answer a question of E. Bedford on the existence of birational maps of the plane that cannot be lifted to automorphisms of dynamical degree < 1, even if we compose them with an automorphism of the plane.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Departement of Mathematics
ISSN:0022-2518
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:08 May 2015 08:45
Deposited On:05 Dec 2014 09:45

Repository Staff Only: item control page